Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Heart attack, put stent, recurrence of symptoms, had EKG and catscan with die, spotted heart related elivations, pain in throat, neck and jaw, had nitro

Hi, Ihad a heart attack 6 yrs ago and had a stent put in. I have been O.K. for a long time. 1 week ago I had the same symptoms and went to the e-room. They did an EKG and a catscan with die and said there was nothing going on.except some bloodwork had some signs of heart related elivations. I have been having throut and neck pain with some jaw pain. I had to take a nitro last night becase it wouldn t go away. It has been on and off for the whole night. should I be concerned or just deal with it. I am 52 yrs mom died at 36 and her sister died at 40.I am very concerned....
Asked On : Thu, 3 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If your pain went away by taking nitro,it suggests cardiac involvement.
Moreover your symptoms and past history of MI suggests cardiac involvement.
You must consult a cardiologist and get a stress echocardiogram done.
Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor